A remark on the equivalence of certain dimension functions
Portugaliae mathematica, Tome 37 (1978) no. 1-2, pp. 45-51
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
dimension functions, Lebesgue cover characterizations, point-bounded Lebesgue covers, uniform spaces
@article{PORMA_1978__37_1-2_115332,
author = {Smith, J.C. and Nichols, J.C.},
title = {A remark on the equivalence of certain dimension functions},
journal = {Portugaliae mathematica},
pages = {45--51},
year = {1978},
volume = {37},
number = {1-2},
mrnumber = {0620297},
zbl = {0461.54028},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1978__37_1-2_115332/}
}
Smith, J.C.; Nichols, J.C. A remark on the equivalence of certain dimension functions. Portugaliae mathematica, Tome 37 (1978) no. 1-2, pp. 45-51. http://geodesic.mathdoc.fr/item/PORMA_1978__37_1-2_115332/